# SDR DXTA200601419

- Difficulty date: June 3, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N629QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605306
- Aircraft time: 3,499 hours, 2,790 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO CRQ AT 5000 FEET NOTICED AND SMELLED SMOKE IN CABIN AND COCKPIT. MADE NORMAL LANDING, SMOKE AND SMELL APPEARED TO LEAVE AFTER ENGINE SHUTDOWN. - OPERATED AIRCRAFT ENGINES AND APU.  NOTED MUSTY SMELL AND FOG COMING FROM WEMACS.  CLEANED COALESCER SOCK.  OPERATED APU AND ECS FOR APPROX 2 HOURS ALONG WITH ALL CABIN ELECTRICAL SYSTEMS.  NO MUSTY SMELL OR SMOKE NOTED.  NOTED FOG FROM WEMACS DUE TO CURRENT WEATHER CONDITIONS.  OPERATIONAL CHECKS GOOD.  WORK PERFORMED IAW 560XL M/M CH 12-19-04 AND CH 21-51-00
